Existence of Compactly Supported Global Minimisers for the Interaction Energy

File Description SizeFormat 
existence_global_minimisers.pdfPublished version300.71 kBAdobe PDFDownload
Title: Existence of Compactly Supported Global Minimisers for the Interaction Energy
Author(s): Canizo, JA
Carrillo, JA
Patacchini, FS
Item Type: Journal Article
Publication Date: 1-Sep-2015
URI: http://hdl.handle.net/10044/1/25057
DOI: http://dx.doi.org/10.1007/s00205-015-0852-3
ISSN: 0003-9527
Publisher: SPRINGER
Start Page: 1197
End Page: 1217
Journal / Book Title: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
Volume: 217
Issue: 3
Copyright Statement: © The Author(s) (2015). This article is published with open access at Springerlink.com. Creative Commons Attribution 4.0 International (CC BY) (http://creativecommons.org/licenses/by/4.0/
Publication Status: Accepted
Appears in Collections:Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons